# SDR SIMA200503403

- Difficulty date: February 1, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 2,496 hours, 2,477 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A
- Part serial: CAE312522
- Condition: Damaged
- Location: Nr 2
- Part time: 2,496 hours, 2,477 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AND CRUISE, NR 2 ENGINE HIGH ITT.  FOUND CUSTOMER SERVICE MANIFOLD HAD COME OFF ENGINE.  REPLACE NR 2 ENGINE ASSY.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE.
